# SDR SWAA2025060377039

- Difficulty date: May 31, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N8707P
- Make and model: Boeing 737-8
- Aircraft serial: 36929
- Aircraft time: 17,518 hours, 8,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS COVER MISSING FOR O/H EMERLIGHT AT ROW 17 <[01]. OK TO CONTINUE PER MEL25-10-02 SP1B; [02] REPLACED LENS COVER FOR ROW 17 PER AMM 33-51-03.
